# SDR C2XA06IA006

- Difficulty date: January 14, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 9,594 hours, 7,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82321
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTR - FLIGHT 2818, DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY LIGHT OVER ROW 11 WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
